Filters : "Siam Journal on Mathematical Analysis" Limpar

Filters



Refine with date range


  • Source: Siam Journal on Mathematical Analysis. Unidade: EP

    Subjects: EQUAÇÕES DIFERENCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KAWANO, Alexandre; ZINE, A. Uniqueness and nonuniqueness results for a certain class of almost periodic distributions. Siam Journal on Mathematical Analysis[S.l.], v. 43, n. 1, p. 135-152, 2011.
    • APA

      Kawano, A., & Zine, A. (2011). Uniqueness and nonuniqueness results for a certain class of almost periodic distributions. Siam Journal on Mathematical Analysis, 43( 1), 135-152.
    • NLM

      Kawano A, Zine A. Uniqueness and nonuniqueness results for a certain class of almost periodic distributions. Siam Journal on Mathematical Analysis. 2011 ; 43( 1): 135-152.
    • Vancouver

      Kawano A, Zine A. Uniqueness and nonuniqueness results for a certain class of almost periodic distributions. Siam Journal on Mathematical Analysis. 2011 ; 43( 1): 135-152.
  • Source: Siam Journal on Mathematical Analysis. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOPES FILHO, M C; LOPES, H J Nussenzveig; PLANAS, Gabriela del Valle. On the inviscid limit for two-dimensional incompressible flow with navier friction condition. Siam Journal on Mathematical Analysis[S.l.], v. 36, n. 4, p. 1130-1141, 2005.
    • APA

      Lopes Filho, M. C., Lopes, H. J. N., & Planas, G. del V. (2005). On the inviscid limit for two-dimensional incompressible flow with navier friction condition. Siam Journal on Mathematical Analysis, 36( 4), 1130-1141.
    • NLM

      Lopes Filho MC, Lopes HJN, Planas G del V. On the inviscid limit for two-dimensional incompressible flow with navier friction condition. Siam Journal on Mathematical Analysis. 2005 ; 36( 4): 1130-1141.
    • Vancouver

      Lopes Filho MC, Lopes HJN, Planas G del V. On the inviscid limit for two-dimensional incompressible flow with navier friction condition. Siam Journal on Mathematical Analysis. 2005 ; 36( 4): 1130-1141.
  • Source: Siam Journal on Mathematical Analysis. Unidade: ICMC

    Subjects: FUNÇÕES ESPECIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; RUAS FILHO, José Gaspar. Global attractors for parabolic problems in fractional power spaces. Siam Journal on Mathematical Analysis[S.l.], v. 26, n. 2 , p. 415-27, 1995.
    • APA

      Carvalho, A. N. de, & Ruas Filho, J. G. (1995). Global attractors for parabolic problems in fractional power spaces. Siam Journal on Mathematical Analysis, 26( 2 ), 415-27.
    • NLM

      Carvalho AN de, Ruas Filho JG. Global attractors for parabolic problems in fractional power spaces. Siam Journal on Mathematical Analysis. 1995 ;26( 2 ): 415-27.
    • Vancouver

      Carvalho AN de, Ruas Filho JG. Global attractors for parabolic problems in fractional power spaces. Siam Journal on Mathematical Analysis. 1995 ;26( 2 ): 415-27.
  • Source: Siam Journal on Mathematical Analysis. Unidade: ICMC

    Subjects: FUNÇÕES ESPECIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FURKOTTER, M; RODRIGUES, H M. Symmetry and bifurcation to 2'PI'-periodic solutions of nonlinear second-order equations with 2'PI' / m-periodic forcings. Siam Journal on Mathematical Analysis[S.l.], v. 22, n. 1 , p. 169-80, 1991.
    • APA

      Furkotter, M., & Rodrigues, H. M. (1991). Symmetry and bifurcation to 2'PI'-periodic solutions of nonlinear second-order equations with 2'PI' / m-periodic forcings. Siam Journal on Mathematical Analysis, 22( 1 ), 169-80.
    • NLM

      Furkotter M, Rodrigues HM. Symmetry and bifurcation to 2'PI'-periodic solutions of nonlinear second-order equations with 2'PI' / m-periodic forcings. Siam Journal on Mathematical Analysis. 1991 ;22( 1 ): 169-80.
    • Vancouver

      Furkotter M, Rodrigues HM. Symmetry and bifurcation to 2'PI'-periodic solutions of nonlinear second-order equations with 2'PI' / m-periodic forcings. Siam Journal on Mathematical Analysis. 1991 ;22( 1 ): 169-80.
  • Source: Siam Journal on Mathematical Analysis. Unidade: ICMC

    Subjects: ANÁLISE NUMÉRICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RANGA, A S. On a recurrence formula associated with strong distributions. Siam Journal on Mathematical Analysis, Filadelfia, v. 21, n. 5 , p. 1335-48, 1990.
    • APA

      Ranga, A. S. (1990). On a recurrence formula associated with strong distributions. Siam Journal on Mathematical Analysis, 21( 5 ), 1335-48.
    • NLM

      Ranga AS. On a recurrence formula associated with strong distributions. Siam Journal on Mathematical Analysis. 1990 ;21( 5 ): 1335-48.
    • Vancouver

      Ranga AS. On a recurrence formula associated with strong distributions. Siam Journal on Mathematical Analysis. 1990 ;21( 5 ): 1335-48.
  • Source: Siam Journal on Mathematical Analysis. Unidades: IME, ICMC

    Subjects: FUNÇÕES ESPECIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OLIVEIRA, José Carlos Fernandes de; CARVALHO, Luiz Antonio Vieira de. A Lyapunov functional for a retarded differential equation. Siam Journal on Mathematical Analysis, Philadelphia, PA, Society for Industrial and Applied Mathematics - SIAM, v. 16, n. 6, p. 1295-1305, 1985.
    • APA

      Oliveira, J. C. F. de, & Carvalho, L. A. V. de. (1985). A Lyapunov functional for a retarded differential equation. Siam Journal on Mathematical Analysis, 16( 6), 1295-1305.
    • NLM

      Oliveira JCF de, Carvalho LAV de. A Lyapunov functional for a retarded differential equation. Siam Journal on Mathematical Analysis. 1985 ; 16( 6): 1295-1305.
    • Vancouver

      Oliveira JCF de, Carvalho LAV de. A Lyapunov functional for a retarded differential equation. Siam Journal on Mathematical Analysis. 1985 ; 16( 6): 1295-1305.


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020